# SDR R61A201311071167

- Difficulty date: November 7, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17006024401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FUEL TUBES AND CLAMP DETERIORATED AT FUEL PANEL 521BB. MAINTENANCE  INSTALLED NEW TUBING AND CLAMPS UNDER FUEL PANEL 521BB IAW AMM 20-10-13, SEE CONTINUATION C1 FOR WORK ACCOMPLISHED. PN 170-06024-401, TUBE ASSY.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
